# SDR UIEA200900055

- Difficulty date: September 9, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,331 hours, 13,896 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 65B9413919
- Part serial: 809
- Condition: Severed
- Location: Nr 4 Pylon
- Part time: 10,050 hours, 2,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON LT SPRING BEAM FORWARD JOURNAL END SEVERED.  NR 4 ENGINE REMOVED FOR FERRY FLIGHT TO ROW.  ALL REQUIRED INSPECTIONS ACCOMPLISHED. AS PER RECOMMENDATIONS AS PER SB 747-54A2214 AND SB 747-54A2182.
